Advertisement

aequationes mathematicae

, Volume 16, Issue 1–2, pp 194–194 | Cite as

Approximation under an arc length constraint

  • L. L. Keener
  • W. H. Ling
Short communications
  • 22 Downloads

Keywords

Length Constraint 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Copyright information

© Birkhäuser Verlag 1977

Authors and Affiliations

  • L. L. Keener
  • W. H. Ling

There are no affiliations available

Personalised recommendations